# SDR YV3R2019012200225

- Difficulty date: January 9, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HF
- Make and model: Robsin R22BETAII
- Aircraft serial: 3254
- Aircraft time: 6,139 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTP585
- Condition: Faulty
- Part time: 281 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 HAD A CRACK.
